# SDR GLBA20110908F

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 33,751 hours, 42,304 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE RT SIDE EMERGENCY DOOR HANDLE LOOKS NOT SECURED.  MX RESECURED THE EMERGENCY EXIT DOOR REF 52-20-00.
